Advances in Mathematics: Scientific Journal

2020, Vol. 9, No. 1

DOI:

https://doi.org/10.37418/amsj.9.1
N. Faried, M.S.S. Ali and H.H. Sakr
J. H. Andriatahina, D. M. Rakotonirina and T. J. Rabeherimanana
M.P. Santosh, N.I. Rajkumar, P.T. Reddy and B. Venkateswarlu
K. Ramalakshmi, T.J. Jebaseeli, R. Venkatesan and C. A. Deva Durai
M. Kaviyarasu, K. Indhira and V. M. Chandrasekaran
S. Yahya Mohamed and A. Mohamed Ali
D. M. Rakotonirina, J. H. Andriatahina, R. A. Randrianomenjanahary and T. J. Rabeherimanana
P. Evanzalin Ebenanjar, K. Sivaranjani and H. Jude Immaculate
A.I. Abioye, O.J. Peter, A.A. Ayoade, O.A. Uwaheren and M.O. Ibrahim
S. Bhavanari, V. R. Paruchuri, S. P. Kuncham and M. Bhavanari